i had the seasonal flu vaccine a few hours ago, and have now developed a really intense headache. iv googled side effects of the vaccine but it doesnt seem to say headache is one of them because it says its a dead vaccine. because the pains so bad im wondering if its some sort of reaction to it. anyone know anything about it?
I had both the nasal H1N1 and the needle seasonal flu vaccine today at the same time,
I did not have any side effects but after 8 hours my right feet , my heal started hurting but not that bad. It is not tingling , just a kind of on and of mild pain. But I had walked about 2 hours today . Should I be concerned , can it be a nerve damage or is this a coincidence? What should I do? I do have panic disorder too. I started getting worrid. Can I take a Xanax so I won';t worry all night? It's been 12 hours so far. Please help,
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.